# SDR MALA050137

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT GEN FAIL LIGHT ILLUMINATED RIGHT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  OIL PRESSURE DROPPED TO ZERO ENGINE SHUT DOWN IN COMPLIANCE WITH QRH.  DIVERTED A/C TO RST.  MAINTENANCE REPLACED RIGHT ENGINE PER TASK CARD 7100-301, P/N ON CT7-9B, S/N ON GE-E785350, S/N OFF GE-E-785766.
